# SDR AU990427

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lkheed SP2H
- Propeller: Hamstd 43E60
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR DOOR BRACKET SUSPECT CRACKED.  LIMITED INFORMATION PROVIDED.
